# SDR MASA2010110901243

- Difficulty date: November 6, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 18,476 hours, 14,006 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001
- Part serial: SEP040241
- Condition: Blown
- Location: Nr 2
- Part time: 8,345 hours, 6,670 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TIRE BLOWOUT ON LANDING.  MX R2 NR 2 TIRE & BRAKE ASSY AND C/W TIRE BURST INSP.
